# SDR F3LA200600132

- Difficulty date: October 4, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,543 hours, 8,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FWD LAV AREA DUMMY RAIL Y503.2, BETWEEN FRAMES C12 AND C16, CORRODED ALONG ENTIRE LENGTH OF BEAM.  CORRODED AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-11-14.  REPLACED DUMMY RAIL PER SRM'S 51-44-11 AND 51-42-11.
